Hail, Union
- When
- June 13, 1:35 PM MST
- Where
- Union County, 10 mi NE of Folsom
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.950, -103.767
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 13, 9:52 AM MST, 3 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1052 AM MDT FRI JUN 13 2003 UPDATED ZONES TO ACCOUNT FOR EARLY CONVECTION FORMING OVER THE NORTHWEST MOUNTAINS...WEST CENTRAL AND SOUTHWEST MOUNTAINS. ALSO INCLUDED POPS FOR THE RIO GRANDE VALLEY THINKING THAT A LITTLE OF THIS ACTIVITY COULD MOVE INTO THE VALLEY...HOWEVER MUCH OF IT WILL BE VIRGA SHOWERS. .ABQ...NONE. MARTIN
NMZ001>021-026-141200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUN 13 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF ISOLATED SEVERE THUNDERSTORMS FOR THE FAR NORTHEAST HIGHLANDS AND PLAINS OF NEW MEXICO TODAY. THUNDERSTORMS WILL INITIATE OVER THE HIGHER TERRAIN AND MOVE OVER THE NORTHEAST PLAINS. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF ISOLATED SEVERE THUNDERSTORMS FOR THE EASTERN PLAINS OF NEW MEXICO SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED IN THE NORTHEAST PLAINS TODAY. AS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE, NM
203 PM MDT FRI JUN 13 2003
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0115 PM MINERAL HILL NM 1.00 INCH HAIL
06/13/03 SAN MIGUEL PUBLIC REPORT
JLPThe Pueblo radar (KPUX), 172 km away, was scanning. The volume nearest the first event began at 20:34 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2003Every state in 2003This day in weather historyWarnings in New Mexico, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365061.